# SDR 2007UALA01768

- Difficulty date: June 1, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 23,565 hours, 3,074 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Unreliable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 4R DOOR BATTERY PACK SERVICEABLE DATE SMUDGED AND HARD TO READ.  [07-06-07]  REPLACED EPAS BATTERY PACK ASSY PER MMOV 52-11-20 CONFIG 1 AND CONFIG 2.  AIRCRAFT READY FOR SERVICE.
